The Stacks project

Bibliography entry Huber-henselian

author
Huber, Roland
title
Étale cohomology of Henselian rings and cohomology of abstract Riemann surfaces of fields
year
1993
journal
Math. Ann.
volume
295
number
4
pages
703–708

@ARTICLE{Huber-henselian,
    AUTHOR = "Huber, Roland",
    TITLE = "\'{E}tale cohomology of {H}enselian rings and cohomology of abstract {R}iemann surfaces of fields",
    JOURNAL = "Math. Ann.",
    VOLUME = "295",
    YEAR = "1993",
    NUMBER = "4",
    PAGES = "703--708"
}

      

This item is referenced in 1 tag:

  • in Section 57.79: Affine analog of proper base change